Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

History of duodenal ulcer. Taking Pantop and Mucaine. Have weakness and leg pain. Remedy?

my mum has been suffering from duodenal ulcer for 1.5 was revealed by endoscopy and she was taking pantop 40 mg for 8 weeks....symptomatically she was having no problem but for the last 3 weeks she experienced severe problems of ulcer(nausea,pain after taking food,fullness of stomach)this made her to avoid foods n gradually she became weak..she took pantop and mucaine gel...but no better result was obtained...i consulte one of my friend who is a doctor and he advised mother to take pylo kit for 7 days( tinidazole , clarithromycin , lansoprazole ).she took 3 doses n nw she s having generalised weakness and pain over both it because of the drug or disease..please suggest a remedy
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I will advise your mother to undergo repeat endoscopy to see the status of ulcer, and if it is not helsed till now, then biopsy of the ulcer and test for H.pylori.

Generalised weakness and pain in kegs may be due to side effects of tinidazole possibly.

What is required is replacement of tinidazole with amoxycillin if she did not for repeat endoscopy now. But after receiving 14 days of this treatment her symptoms are not relieved then please go for endoscopy to see the status of ulcer

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor